Okay, I know I post quite a bit but you guys help me and for that thank you.
I did go back and got a MRI of my brain.
The results are Single Vague nonspecific area of hyperintesity puncatate sized in the posterior right partial lobe is noted. Demyelination is considered unlikely.This finding may be seen in patients with migraines symptoms and vasculitis is a consideration. Microangiopathic infract is also considered less probable.
I do have allergies, not very much it doesn't even bother me that much. I took an allergy test and it was all 1 out 4. I also have migraines, but they really are not that server. They respond to migraine medicine.
I had a MRI in Feb.2007 and nothing showed up now I just had one again in Feb.2008. They found clonus in November of 2007.
I have issues with my thyroid, have a contesnt sinus infection, stabbing heart pain, constently throwing up at least 3 times a week, pain in my joints, and what feels like arthritis in my wrists and ankles. My left eye has pain behind it. My left side is alot worse. My left overy is so bad that I fold over when I try to bend. I contstly have a headache.I think it is just a sinus headache but still. I have cold feet always, but it is not blue.Plus, i turn colors. I turn red in heat and is yellowish skin. But my liver is good. Plus, I shake and sizure sometimes.
i don't what that means. I have been tested from arthrits, to kowski's diease,lupus,diabetes all is negative.I have had my glucose tested and is fine, my hebogalbin is fine.
What seems to help is asrpin and red wine. I drink it and I get feeling in my feet and wrist. My pain seems to lessen a little bit, I would say about 45% better. Much better than any other medicine.
If you have any idea what is going on, please tell me. Thank you. Liz
Vitimin B is fine, Salt is fine,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?